On certain extensions of intervals in graphs

Ladislav Nebeský

Časopis pro pěstování matematiky (1990)

  • Volume: 115, Issue: 2, page 171-177
  • ISSN: 0528-2195

How to cite

top

Nebeský, Ladislav. "On certain extensions of intervals in graphs." Časopis pro pěstování matematiky 115.2 (1990): 171-177. <http://eudml.org/doc/19195>.

@article{Nebeský1990,
author = {Nebeský, Ladislav},
journal = {Časopis pro pěstování matematiky},
keywords = {interval; connected graph},
language = {eng},
number = {2},
pages = {171-177},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On certain extensions of intervals in graphs},
url = {http://eudml.org/doc/19195},
volume = {115},
year = {1990},
}

TY - JOUR
AU - Nebeský, Ladislav
TI - On certain extensions of intervals in graphs
JO - Časopis pro pěstování matematiky
PY - 1990
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 115
IS - 2
SP - 171
EP - 177
LA - eng
KW - interval; connected graph
UR - http://eudml.org/doc/19195
ER -

References

top
  1. M. Behzad G. Chartrand L. Lesniak-Foster, Graphs & Digraphs, Prindle, Weber & Schmidt, Boston 1979. (1979) Zbl0403.05027MR0525578
  2. H. M. Mulder, The interval Function of a Graph, Мathematisch Centrum, Amsterdam 1980. (1980) Zbl0446.05039MR0605838

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.